CaltechAUTHORS
  A Caltech Library Service

Gluing Non-commutative Twistor Spaces

Marcolli, Matilde and Penrose, Roger (2021) Gluing Non-commutative Twistor Spaces. Quarterly Journal of Mathematics, 72 (1-2). pp. 417-454. ISSN 0033-5606. doi:10.1093/qmath/haab024. https://resolver.caltech.edu/CaltechAUTHORS:20210818-171944955

[img] PDF - Submitted Version
See Usage Policy.

506kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20210818-171944955

Abstract

We describe a general procedure, based on Gerstenhaber–Schack complexes, for extending to quantized twistor spaces the Donaldson–Friedman gluing of twistor spaces via deformation theory of singular spaces. We consider in particular various possible quantizations of twistor spaces that leave the underlying spacetime manifold classical, including the geometric quantization of twistor spaces originally constructed by the second author, as well as some variants based on non-commutative geometry. We discuss specific aspects of the gluing construction for these different quantization procedures.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1093/qmath/haab024DOIArticle
https://arxiv.org/abs/2012.02823arXivDiscussion Paper
Alternate Title:Gluing Noncommutative Twistor Spaces
Additional Information:© The Author(s) 2021. Published by Oxford University Press. This article is published and distributed under the terms of the Oxford University Press, Standard Journals Publication Model (https://academic.oup.com/journals/pages/open_access/funder_policies/chorus/standard_publication_model). Received: 04 December 2020; Revision received: 31 March 2021; Accepted: 07 April 2021; Published: 26 April 2021. Matilde Marcolli is partially supported by NSF grant DMS-1 707 882 and DMS-2104330 and by NSERC Discovery Grant RGPIN-2018-04 937 and Accelerator Supplement grant RGPAS-2018-522 593.
Funders:
Funding AgencyGrant Number
NSFDMS-1707882
NSFDMS-2104330
Natural Sciences and Engineering Research Council of Canada (NSERC)RGPIN-2018-04937
Natural Sciences and Engineering Research Council of Canada (NSERC)RGPAS-2018-522593
Issue or Number:1-2
DOI:10.1093/qmath/haab024
Record Number:CaltechAUTHORS:20210818-171944955
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20210818-171944955
Official Citation:Matilde Marcolli, Roger Penrose, Gluing Non-commutative Twistor Spaces, The Quarterly Journal of Mathematics, Volume 72, Issue 1-2, June 2021, Pages 417–454, https://doi.org/10.1093/qmath/haab024
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:110306
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:18 Aug 2021 18:24
Last Modified:18 Aug 2021 18:24

Repository Staff Only: item control page